CSpace
Second-order approximate symmetry classification and optimal system of a class of perturbed nonlinear wave equations
Zhang, Zhiyong1,2; Gao, Ben1; Chen, Yufu1
2011-07-01
Source PublicationCOMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
ISSN1007-5704
Volume16Issue:7Pages:2709-2719
AbstractA complete second-order approximate symmetry classification of a class of perturbed non-linear wave equations with a arbitrary function is performed by means of the method originated from Fushchich and Shtelen. An optimal system of one-dimensional subalgebras is given. Based on the Lie symmetry reduction method, large classes of approximate reductions and invariant solutions of the equations are constructed. (C) 2010 Elsevier B.V. All rights reserved.
KeywordApproximate symmetry Lie reduction Approximate invariant solution Optimal system
DOI10.1016/j.cnsns.2010.10.012
Language英语
WOS Research AreaMathematics ; Mechanics ; Physics
WOS SubjectMathematics, Applied ; Mathematics, Interdisciplinary Applications ; Mechanics ; Physics, Fluids & Plasmas ; Physics, Mathematical
WOS IDWOS:000288639900007
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:5[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/12953
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Grad Univ, Sch Math Sci, Beijing 100049, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, KLMM, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Zhiyong,Gao, Ben,Chen, Yufu. Second-order approximate symmetry classification and optimal system of a class of perturbed nonlinear wave equations[J]. COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION,2011,16(7):2709-2719.
APA Zhang, Zhiyong,Gao, Ben,&Chen, Yufu.(2011).Second-order approximate symmetry classification and optimal system of a class of perturbed nonlinear wave equations.COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION,16(7),2709-2719.
MLA Zhang, Zhiyong,et al."Second-order approximate symmetry classification and optimal system of a class of perturbed nonlinear wave equations".COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION 16.7(2011):2709-2719.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Zhiyong]'s Articles
[Gao, Ben]'s Articles
[Chen, Yufu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Zhiyong]'s Articles
[Gao, Ben]'s Articles
[Chen, Yufu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Zhiyong]'s Articles
[Gao, Ben]'s Articles
[Chen, Yufu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.